# SDR UPS00432849

- Difficulty date: April 18, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 94,119 hours, 24,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION AT FWD EDGE OF WINDOW FORGING BETWEEN STA 2020 AND STA 2040 RHS.  CORROSION CLEANED UP.  FOUND OUT OF LIMITS.  REPAIR ACCOMPLISHED PER Q/NOTE 10/00.
